Alert archive / Texas / Flash Flood Warnings in 2014
Flash Flood Warning 42, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Aug 19, 2014, 1:38 AM CDT for Edwards County, Kerr County, Real County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 19, 2014, 1:38 AM CDT (06:38 UTC)
- Expired
- Aug 19, 2014, 4:30 AM CDT
- In force
- 3 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Edwards County, TX, Kerr County, TX, Real County, TX
The radar
The Laughlin AFB radar (KDFX), 106 km from the middle of the area, began a volume at 06:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDLF), launched 00:00Z, 6.6 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1083 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 2218 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
508
WGUS54 KEWX 190638
FFWEWX
TXC137-265-385-190930-
/O.NEW.KEWX.FF.W.0042.140819T0638Z-140819T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
138 AM CDT TUE AUG 19 2014
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN EDWARDS COUNTY IN SOUTH CENTRAL TEXAS...
THIS INCLUDES THE CITY OF ROCKSPRINGS...
NORTHWESTERN KERR COUNTY IN SOUTH CENTRAL TEXAS...
NORTHWESTERN REAL COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 430 AM CDT
* AT 136 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
DETERMINED THAT RAINFALL ESTIMATES FROM DOPPLER RADAR INDICATE
FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA.
* THE STORM PRODUCING FLASH FLOODING WILL OTHERWISE REMAIN OVER
MAINLY RURAL AREAS OF THE INDICATED COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
&&
LAT...LON 3028 9944 3007 9969 2986 10017 3018 10040
3030 10021
$$1 follow-up statement
459
WGUS74 KEWX 190838
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
338 AM CDT TUE AUG 19 2014
TXC137-265-385-190849-
/O.CAN.KEWX.FF.W.0042.000000T0000Z-140819T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
EDWARDS TX-KERR TX-REAL TX-
338 AM CDT TUE AUG 19 2014
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHWESTERN
REAL...NORTHWESTERN KERR AND NORTHEASTERN EDWARDS COUNTIES...
LAT...LON 3028 9944 3007 9969 2986 10017 3018 10040
3030 10021
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Aug 18, 11:48 PM CDT, 1 hour 50 minutes earlier.
Area forecast discussion, Aug 18, 11:48 PM CDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1148 PM CDT MON AUG 18 2014 .AVIATION... VFR CONDITIONS ARE EXPECTED FOR AT LEAST A COUPLE MORE HOURS. WITH CONVECTION AROUND THE REGION AND CIRRUS...NOT CONFIDENT IN THE FORMATION OF LOW CLOUDS THAT WOULD PRODUCE MVFR CIGS. PUT IN A SCATTERED DECK FOR KAUS AND RETAINED THE MVFR CIGS FOR KSAT AND KSSF. JUST PUSHED THE START BACK A FEW HOURS. KEPT THE TEMPO GROUP FOR MVFR CIGS DUE TO LOW CLOUDS AT KDRT FROM 13Z-16Z. WINDS WILL GENERALLY BE S/SE NEAR 10 KNOTS OVERNIGHT. OUTFLOW BOUNDARIES WILL CAUSE VARIABLE WINDS WITH SPEEDS UP TO 35 KNOTS IF THEY CROSS THE AIRFIELD. IN OR NEAR ANY CONVECTION WILL SEE CONVECTIVE WIND GUSTS TO 40 KNOTS POSSIBLE. CURRENT RADAR TRENDS ARE SHOWING SOME WEAKENING OF THE CONVECTION. WITH TIMING AND LOCATION OF CONVECTION UNCERTAIN WILL NOT INCLUDE IN THE TERMINALS. WILL CONTINUE TO MONITOR THE TRENDS AND UPDATE AS NECESSARY. AFTER 16Z WILL SEE S/SE WINDS 10-15 KNOTS WITH OCCASIONAL GUSTS TO 25 KNOTS ESPECIALLY AFTER 18Z THROUGH 23Z. && .PREV DISCUSSION... /ISSUED 1007 PM CDT MON AUG 18 2014/ UPDATE... HAVE BOOSTED POPS AND CONTINUED THEM INTO THE OVERNIGHT HOURS FOR THE SOUTHEASTERN HILL COUNTRY AND ESCARPMENT AREAS AS TRAINING IS DEVELOPING AND WILL CONTINUE FOR THE NEXT FEW HOURS. HAVE ALSO ADDED LOCALLY HEAVY RAINFALL MENTION. THE 00Z NAM AND SOME MORE HI-RES MODELS SHOW THIS TREND. NO OTHER CHANGES. PREV DISCUSSION... /ISSUED 900 PM CDT MON AUG 18 2014/ UPDATE... MCV DRIFTING SOUTH THIS EVENING INTO THE HILL COUNTRY AND EDWARDS PLATEAU. SEABREEZE MOVING INTO THE HILL COUNTRY AS WELL. HAVE BOOSTED POPS FOR THIS EVENING FOR THAT AREA. PWS OF 1.6 TO 1.8 INCHES SUGGEST LOCALLY HEAVY DOWNPOURS. MAY HAVE TO BOOST POPS FOR OVERNIGHT INTO TUESDAY MORNING FOR THIS SAME AREA. SOME HI-RES MODELS SHOW THIS WHILE ALL OTHER MODELS DO NOT. RE-ESTABLISHED TEMPERATURE TRENDS AS TEMPERATURES IN THE HILL COUNTRY AND EDWARDS PLATEAU ALREADY NEAR FORECAST LOWS. DEWPOINTS HAVE RISEN IN THAT AREA AND FORECAST LOWS LOOK GOOD. REMAINDER OF SOUTH CENTRAL TEXAS FORECAST IS ON TRACK AS SUBTROPICAL RIDGE BUILDS IN THE FROM THE EAST DURING THE MIDDLE OF THIS WEEK AND REMAINS INTO NEXT WEEK. PREV DISCUSSION... /ISSUED 625 PM CDT MON AUG 18 2014/ AVIATION... VFR CONDITIONS ARE EXPECTED THIS EVENING. AFTER 07Z THE I-35 TERMINALS WILL LIKELY SEE THE LOW CLOUDS DEVELOP CREATING MVFR CEILINGS. HAVE INCLUDED A TEMPO GROUP FOR KDRT FROM 13Z-16 FOR BRIEF PERIOD OF MVFR CEILINGS. AFTER 15Z-16Z RETURN TO VFR CONDITIONS. DUE TO TIMING AND COVERAGE UNCERTAINTIES ON CONVECTION HAVE NOT INCLUDED IN THE FORECAST. CONVECTIVE WIND GUSTS TO 40 KNOTS IN OR NEAR THE CONVECTION. WILL MONITOR THE TRENDS AND MAKE UPDATES AS NECESSARY. GUSTY S/SE WINDS WILL CONTINUE UNTIL SUNSET THEN REMAIN AT 10 TO 15 KNOTS THROUGH 06Z. SOUTHERLY WINDS 6-9 KNOTS AFTER 06Z. AFTER 15Z S/SE WINDS INCREASE TO NEAR 15 KNOTS WITH GUSTS TO NEAR 25 KNOTS. PREV DISCUSSION... /ISSUED 341 PM CDT MON AUG 18 2014/ SHORT TERM (TONIGHT THROUGH TUESDAY NIGHT)... MODELS OF ALL RESOLUTIONS WERE OF LITTLE HELP IN THE DEPICTION OF RAIN LOCATIONS FOR SUNDAY AND TODAY. THE BEST PREDICTOR HAS BEEN SATELLITE VIS IMAGERY SHOWING THE BROAD CYCLONIC CIRCULATION PATTERNS FROM NRN MEXICO EXTENDING NE INTO WEST CENTRAL TX. DESPITE THE POOR CONFIDENCE IN THE MODELS...THE NAM QPF LOOKS REPRESENTATIVE OF THE SLIGHT EASTWARD DRIFT WHICH SHOULD ENHANCE RAIN CHANCES WEST OF I-35 AND ESPECIALLY OVER THE SOUTHERN EDWARDS PLATEAU. SLOW STORM MOTIONS COULD AGAIN RESULT ISOLATED 2 INCH RAINS...WITH THE STRONG HEATING ALSO CAPABLE OF PROMOTING STRONG DOWNDRAFTS. ANOTHER FEATURE NOTED IN THE NAM MODEL IS A DECENT DEPICTION OF THE TUTT LOW CONVECTION SPREADING NORTH FROM THE SWRN GULF TOWARD S TX. THE IMPACTS OF THIS MOISTURE INFLUX IS NOT LIKELY TO HELP TONIGHT...BUT WILL ALLOW FOR SOME EXTRA RAIN CHANCE MENTION WITH 10-20 POPS TO ACCOUNT FOR THIS FEATURE ON TUESDAY. THE ADDED MOISTURE HAS CURBED SOME OF THE DAYTIME HEATING BY A DEGREE OR TWO TODAY AND COULD DO SO AGAIN TUESDAY. LONG TERM (WEDNESDAY THROUGH MONDAY)... SOME REMNANT MOISTURE FROM THE TUTT LOW TO THE SOUTH COULD FORM A FEW DAYTIME THUNDERSTORMS OVER SOUTHERN COUNTIES ON WEDNESDAY. OTHERWISE...THE UPPER HIGH OVER THE GULF WHICH HAS HELP LIMIT CONVECTION OVER SOUTH CENTRAL TX THE PAST COUPLE DAYS IS SHOWN IN MODEL CONSENSUS TO STRENGTHEN FURTHER AS THE CENTER DRIFT NW TOWARD THE ARK-LA-TEX BY THURSDAY. ABOVE NORMAL TEMPERATURES AND HIGH HEAT INDICES WILL CONTINUE TO IMPACT THE AREA THROUGH THE REST OF THE 7-DAY FORECAST. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 77 98 77 96 76 / 20 10 10 - - AUSTIN BERGSTROM INTL AIRPORT 75 99 76 97 75 / 20 10 10 - - NEW BRAUNFELS MUNI AIRPORT 75 100 75 98 75 / 20 10 10 - 10 BURNET MUNI AIRPORT 75 95 75 95 74 / 40 20 10 - - DEL RIO INTL AIRPORT 77 98 77 98 77 / 20 20 20 10 10 GEORGETOWN MUNI AIRPORT 77 97 77 97 76 / 20 10 10 - - HONDO MUNI AIRPORT 76 98 74 97 75 / 50 20 10 - 10 SAN MARCOS MUNI AIRPORT 76 100 76 97 75 / 20 10 10 - 10 LA GRANGE - FAYETTE REGIONAL 78 99 78 97 77 / 10 20 10 - 10 SAN ANTONIO INTL AIRPORT 79 99 79 97 77 / 50 10 10 - - STINSON MUNI AIRPORT 78 100 77 98 76 / 50 10 10 - - && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...10 SYNOPTIC/GRIDS...04 PUBLIC SERVICE/DATA COLLECTION...00
Hazardous weather outlook, Aug 19, 12:04 AM CDT, 1 hour 34 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1204 AM CDT TUE AUG 19 2014 TXZ171>173-183>194-202>209-217>225-228-191100- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 1204 AM CDT TUE AUG 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS SOUTH-CENTRAL TEXAS OVERNIGHT. ISOLATED STORMS COULD PRODUCE GUSTY WINDS UP TO 40 MPH...HEAVY RAINFALL OF 1 TO 2 INCHES PRODUCING LOCALIZED MINOR FLOODING...AND FREQUENT CLOUD TO GROUND LIGHTNING. THE BEST CHANCES FOR THUNDERSTORMS WILL BE ACROSS THE EDWARDS PLATEAU AND HILL COUNTRY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HEAT INDICES ARE EXPECTED TO CLIMB INTO THE 103 TO 108 DEGREE RANGE EACH DAY DURING THE AFTERNOON AND EARLY EVENING HOURS EAST OF INTERSTATE 35. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Special weather statement, Aug 18, 8:42 PM CDT, 4 hours 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 842 PM CDT MON AUG 18 2014 TXZ183-190230- VAL VERDE- 842 PM CDT MON AUG 18 2014 ...SIGNIFICANT WEATHER ADVISORY FOR VAL VERDE COUNTY UNTIL 930 PM CDT... AT 836 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR OSMAN...OR 5 MILES WEST OF LANGTRY...THIS STORM WAS NEARLY STATIONARY. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MAINLY RURAL AREAS OF VAL VERDE COUNTY. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED ROADWAYS. LAT...LON 2986 10175 2998 10170 2984 10147 2978 10165 TIME...MOT...LOC 0141Z 135DEG 34KT 2988 10169
Special weather statement, Aug 18, 8:48 PM CDT, 4 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
848 PM CDT MON AUG 18 2014
TXZ183-190230-
VAL VERDE-
848 PM CDT MON AUG 18 2014
...SIGNIFICANT WEATHER ADVISORY FOR VAL VERDE COUNTY UNTIL 930 PM
CDT...
AT 846 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR OSMAN...OR 7 MILES NORTHWEST OF LANGTRY...
MOVING NORTHWEST AT 10 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
PUMPVILLE...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
LAT...LON 2999 10175 3001 10167 2986 10149 2976 10159
2974 10165 2975 10166 2981 10177
TIME...MOT...LOC 0149Z 141DEG 10KT 2988 10167Special weather statement, Aug 18, 9:29 PM CDT, 4 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 929 PM CDT MON AUG 18 2014 TXZ186-187-203-204-190315- BANDERA-KERR-MEDINA-UVALDE- 929 PM CDT MON AUG 18 2014 ...SIGNIFICANT WEATHER ADVISORY FOR BANDERA...NORTHEASTERN UVALDE... NORTHWESTERN MEDINA AND SOUTHERN KERR COUNTIES UNTIL 1015 PM CDT... AT 926 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 6 MILES EAST OF UTOPIA...OR 9 MILES WEST OF TARPLEY...MOVING NORTH AT 10 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. HEAVY RAINFALL OF ONE TO TWO INCHES PER HOUR ARE LIKELY. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... TARPLEY... MEDINA... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED ROADWAYS. LAT...LON 2991 9946 2979 9897 2951 9942 2961 9960 TIME...MOT...LOC 0228Z 202DEG 7KT 2965 9944
Special weather statement, Aug 18, 11:30 PM CDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1130 PM CDT MON AUG 18 2014
TXZ186-187-189-204>206-190530-
BANDERA-BEXAR-COMAL-KENDALL-KERR-MEDINA-
1130 PM CDT MON AUG 18 2014
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN COMAL...EASTERN
BANDERA...BEXAR...NORTHEASTERN MEDINA...EXTREME SOUTHEASTERN KERR AND
SOUTHERN KENDALL COUNTIES UNTIL 1230 AM CDT...
AT 1122 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED AN
OUTFLOW BOUNDARY WITH STRONG WINDS FROM THUNDERSTORMS ALONG A LINE
EXTENDING FROM 10 MILES NORTHWEST OF BOERNE TO 6 MILES SOUTH OF
BOERNE TO HELOTES TO HONDO...AND MOVING EAST AT 20 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING BEHIND THE WIND GUSTS.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
BOERNE...
SAN ANTONIO...
PEARSON...
NELSON CITY...
HELOTES...
LACOSTE...
WALNUT GROVE...
CROSS MOUNTAIN...
SEA WORLD...
LEON SPRINGS...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
LAT...LON 2990 9851 2955 9832 2924 9855 2927 9912
2949 9920 2964 9921 2989 9916
TIME...MOT...LOC 0427Z 267DEG 14KT 2984 9881 2971 9873
2955 9873 2930 9888The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 8:42 PM CDT | Special Weather Statement | EWX | Val Verde | 48 min |
| Aug 18, 8:48 PM CDT | Special Weather Statement | EWX | Val Verde | 42 min |
| Aug 18, 9:29 PM CDT | Special Weather Statement | EWX | Bandera | 46 min |
| Aug 18, 9:53 PM CDT | Flash Flood Warning | EWX | Bandera | 3 hr |
| Aug 18, 10:08 PM CDT | Areal Flood Advisory | EWX | Medina, Uvalde | 112 min |
| Aug 18, 11:08 PM CDT | Areal Flood Advisory | EWX | Uvalde | 112 min |
| Aug 18, 11:13 PM CDT | Flash Flood Warning | EWX | Bandera | 3 hr |
| Aug 18, 11:30 PM CDT | Special Weather Statement | EWX | Bexar, Medina | 60 min |
| Aug 19, 12:55 AM CDT | Areal Flood Advisory | EWX | Edwards, Kerr, Real | 2 hr |
| Aug 19, 2:08 AM CDT | Special Weather Statement | EWX | Kinney | 52 min |
| Aug 19, 3:00 AM CDT | Areal Flood Advisory | EWX | Edwards, Kinney, Real, Uvalde | 2 hr |
| Aug 19, 3:11 AM CDT | Flash Flood Warning | EWX | Bandera, Uvalde | 3 hr |
| Aug 19, 6:57 AM CDT | Areal Flood Advisory | EWX | Uvalde | 2 hr |
| Aug 19, 7:21 AM CDT | Areal Flood Advisory | EWX | Bandera, Medina | 2 hr |
Nearby
Flash Flood Warnings in Texas, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.